Health knowledge made personal
Join this community!
› Share page:

rash that moves


Posted by rshenry

I developed at rash with whealts that started on my arms an moves around.  It is intensly itchy.  I have seen 2 dermatologist and 1 allergist.  The rash started 10 days after taking augmntin for a URI.  I was given high dose prednisone 60mg for 3 days then taper off.  I have had 2 skin biopsys of the rash.  The first showed granuloma annulare.  I just had the second one done.  I have had blood work comprehensive chem, cbc, thyroid etc. and a chest x-ray.  The only thing found is a slight elevated SED rate of 35 and elevated esinophils on the CBC diff.  Everything else normal.  The Allergist I saw yesterday agrees with the Dermatologist that this is a drug reaction.  I am currently meds for the rash only. Prednisone 20mg, doxipine, Xyzol and Sarna lotion.   I am very frustrated and looking for any reasonably explanation.  I am 43 and otherwise healthy and fit. 
 
Post an answer
Write a comment: